MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562341
Medical Device Problem Codes Failure to Deliver Energy (1211); Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Imdrf device code a2150208 captures the reportable event of snare loop entrapment.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used to remove polyp during a polypectomy procedure performed on (b)(6) 2025.During the procedure, after injecting the pedicle with a solution of adrenaline and methylene blue, it was looped with a 27 mm hexagonal snare.Despite repeated attempts, no current passed through.Efforts to release the snare were unsuccessful, as it became stuck to part of the polyp.They were only able to mobilize it using tweezers via an endoscope positioned alongside the colonoscope.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Imdrf device code a2150208 captures the reportable event of snare loop entrapment.Block b5 has been updated based on the additional information received on july 9, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used to remove polyp during a polypectomy procedure performed on (b)(6) 2025.During the procedure, after injecting the pedicle with a solution of adrenaline and methylene blue, it was looped with a 27 mm hexagonal snare.Despite repeated attempts, no current passed through.Efforts to release the snare were unsuccessful, as it became stuck to part of the polyp.They were only able to mobilize it using tweezers via an endoscope positioned alongside the colonoscope.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.Additional information was received on july 9, 2025.The snare was used in the sigmoid colon to remove a 5 cm pedicled, wide base and long polyp.The snare was securely attached to the active cord and no problems were noted with the cautery pin.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Imdrf device code a2150208 captures the reportable event of snare loop entrapment.Block e1 (initial reporter email) has been updated based on the additional information received on august 7, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used to remove polyp during a polypectomy procedure performed on (b)(6) 2025.During the procedure, after injecting the pedicle with a solution of adrenaline and methylene blue, it was looped with a 27 mm hexagonal snare.Despite repeated attempts, no current passed through.Efforts to release the snare were unsuccessful, as it became stuck to part of the polyp.They were only able to mobilize it using tweezers via an endoscope positioned alongside the colonoscope.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.Additional information was received on july 9, 2025 the snare was used in the sigmoid colon to remove a 5 cm pedicled, wide base and long polyp.The snare was securely attached to the active cord and no problems were noted with the cautery pin.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22350625
Report Number3005099803-2025-02841
Device Sequence Number20040135
Product Code FDI
UDI-Device Identifier08714729019350
UDI-Public(01)08714729019350(17)271212(10)35477144
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562341
Device Catalogue Number6234
Device Lot Number0035477144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/09/2025
08/07/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/04/2025
08/21/2025
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown